# SDR SWAA2022090843070

- Difficulty date: August 17, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36935
- Aircraft time: 27,640 hours, 12,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INDICATION OF A .50 INCH LONG CRACK IN ANGLE ON O/B SIDE OF FWD GALLEY DOOR FRAME BS 294.5 RBL 55.5 WL 208 / [01] REMOVED CRACK FLOOR ATTACH ANGLE AT FRAME 294.5 RBL 55.5 WL 208 IAW SRM 51-40-02;[02] LOCATED AND DRILLED NEW ATTACH ANGLE PER SRM 51-40-05; TREATED AND PRIMED HOLES PER SRM 51-20-01;[03] OK TO INSTALL NEW DRILLED ATTACH ANGLE.;[04] INSTALLED NEW ATTACH ANGLE PER SRM 51-40-02;[05] VERIFIED INSTALLATION OF NEW ATTACH ANGLE.
